# SDR ASOA201000548

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50 PERCENT FSH HFEL INDICATION NOTED APPROX 0.2" LONG IN FS 621.00 PRESSURE BULKHEAD AT THE UPPER CORNER OF THE CARGO DOOR TRACK.  INDICATION MARKED ON ACFT, FAILS NDT AT THIS TIME.  C/W REO 601R-53-61-1541 REV B. SEALED REPAIR IAW SRM 51-23-00. PAINTED REPAIR IAW SRM 51-25-06.  COMPLIED WITH ECTC REO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV B.
